BS dropping after eating during the day


#61

So, this might be happening…Its possible that in the afternoon you have more than 2 units in your system because you have to add the amount of insulin in the orange shot (from yesterday) to the amount of insulin in the purple shot (from today). We can’t say, for sure, how much insulin is in your system at that point. Maybe, at 42 hours, you have 0.8 units left in your body from the orange shot and 1.5 left from the purples shot, then maybe there is a total of 0.8 + 1.5 = 2.2 units. Maybe that is too much at that time of day. But, 2 units is too little during the night. This is a Tresbia specific question for your Doc. I’m not sure what splitting the dose would do. You might have to learn by experiment. But, I would ask about the dosage.


#62

Lol just a month ago I was taking 22u and having the same problem!


#63

Figured out whats wrong with my data. Took me WAY longer than it should have. But, I’ve never had bad sensors before. I truly, never suspected.


#64

That’s odd. I personally wouldn’t know if I had a bad sensor or not. I haven’t really been manually checking lately.


#65

I woke up not being sure myself. The numbers match my manual check. I’ll have to watch it and get more information.